Fighting off sides with meditrope

HGH Forums Buying HGH Online General Advice Fighting off sides with meditrope

This topic contains 10 replies, has 5 voices, and was last updated by  superintent 2 months, 2 weeks ago.

Viewing 11 posts - 1 through 11 (of 11 total)
  • Author
    Posts
  • #1765

    superintent
    Participant

    I have some problems to decide the meditrope dosage… I’m currently going to try meditrope and have heard too much polemics about this which make me feel really uncomfortable and dizzy. The thing is that while reading a lot of comments related to the dosage that have to be used, I have found a lot of people that were complaining about some bad activities from meditrope used in a 2.5iu dosage… I’m currently looking for someone here that have used meditrope and can tell me for sure how to use it. My intent was to use 5iu daily and after some weeks to increase a little bit, but some people told me that I have to increase it more slowly because it can create some serious problems. I’m not sure what to do now, because there are so many different oppinions, and I’m just wtf… I just don’t know how to react and what to do. Some people say that 5 iu is too much, other say that 5 iu is okay but I don’t have to increase the dosage ever, other people say that actually 5 iu is okay and I have to increase the dosage but slowly.. I’m confused,, what to say… need your help immidatly.

    #1767

    Suchater
    Participant

    The only thing that I can say is that I have tried only generic ones and I don’t know that they are reacting the same. The grey tops that I have tries for about 3 iu and after some time adding to 5 iu and a little bit later I have tried nuptropin suddenly started at 5 iu and for a short period of time I have experienced vivid dreams which was really uncomfortable and I hope that I will never experience it again.. sorry if I didn’t helped you!

    #1768

    Kerman
    Participant

    The thing of increasing the 5 iu slowly can actually work but you have to know that you’ll probably have to pass through some side effects till your body will adjust itself to the new dosage, it’s something that usually happens. Anyway it can take about 2 weeks, and if it goes longer than unfortunately it is something that isn’t for you, or just you have to lower the dosage and to go ahead like this. I have started with 4 iu and I was okay, for about 6 months I have been constant and just after 6 months I have arrived to 5 iu, I can say that actually I don’t remember to have any big problems or some side effects that were a really big trouble. Now I’m thinking to go for 6 iu and I still don’t know if it will or or maybe that it will be too much for me… The thing is that I’m an independent user and I like to experience and to decide by myself, actually I think that all the bodies react different that’s why I never think about others side reactions and just go trying by my own..

    #1769

    superintent
    Participant

    I think that it will be okay for me to try the 4 iu before increasing this. Actually after I have read what you said I feel more comfortable in trying and experimenting. I think that your time of experience can work on my body too. I think that I’m going to start with 4 iu… I’m not sure that I’ll be able to stay 6 months on 4 iu, because I’m sure that after 2 weeks I would like to try a bigger dosage, anyway I’ll try to stay at least one month before adding the dosage.

    #1770

    MapleB
    Participant

    I have tried meditropes and the experience was really a bad one. The intensity and the side effects were really brutal and I couldn’t afford it. I started with 1.5 iu per day and now that you’re saying that you would like to start with 5 iu I just can’t imagine this.. I think that you’re going to feel really bad, just rethink it, I really don’t what to think how it will be. I have had numb hands, and after using the 1.5 iu I started to feel wick, I couldn’t work enough and couldn’t do anything to afford it, I just wanted to lay down and sleep for a while. I don’t think that you need this shit, I can’t even imagine who is able to afford it.. Really… I recommend you to switch on the greys… they are much better to afford, in case of money as well as the side effects aren’t so much visible, and the thing is that you can higher the dosage without any big problems, or big differences.

    #1771

    Suchater
    Participant

    I have been on blactops for 5 weeks and at the beginning I have used 2 iu to see how it will progress or at least to avoid the numb hands and so on. The thing is that I already have experienced this with other HGH and I don’t what to have this again it’s not worth it to higher the dosage as long as you don’t feel the power to go ahead and as long as it doesn’t help you but make you feel weaker. After some weeks when I have seen that the dosage of 2 iu is okay I start with 3 iu constant for about one month an it’s okay, no bad sides, and no numb hands which is really a happiness for me. I diluated it with 1.4 ml of water and CTS is pretty bad just during the night when I’m laying down, I feel like I have to adjust it immediately till it would get worst. Through the all day long I feel okay, so maybe the thing is about to much iu.. but I’m not sure about this, or probably the thing is that I have diluated it with not enough water. I have to change it for sure.

    #1773

    superintent
    Participant

    It’s becomes too complicated for me and I think that I just gona go for seros which I think that are much safe.. because this difference and so many comments with different side effects…

    #1774

    Suchater
    Participant

    Hey, don’t go ahead by deciding right now, because trust me pharms HGH have bad sides effects too, and this is really easy to prove, you can go to other posts that have had a lot of comments and complains about other pharm HGH that aren’t supposed to create any trouble, there you’ll find the same thousand comments with different expectative and every member can tell you that have had their own experience that is different from other’s experience, trust me.

    #1776

    Kerman
    Participant

    Sides are different for everyone and this is because you should take in consideration so many things, like age, how many time have you been in the gym, as well as you body that is reacting different. I know a lot of people that have had side effects while using 2 iu while other get them just after using 6 iu or more, so this is something that should be taken in consideration, no worries, after some time you’ll start to understand your own necessities. First of all, remember that all the time you’ll want to switch or try something new there will be a new experience and maybe a new surprise for you.. this is a normal thing to accept.

    #1777

    EgoMuch
    Participant

    My experience with this one started with 2 iu in the morning and the only thing that I have had is that I always wanted to sleep, but this passed away after some weeks, and now I’m at 4 iu and feel okay. During the beginning with 4 iu I have had just approximately 2 or 3 days when I felt the numb hands and after this I didn’t experienced anything…

    #1778

    superintent
    Participant

    Well thanks guys, I think I’m going to try or maybe not, still confused, I just have to think, If you all say that at least some side effects is something that usually happen I think that I’m going to try it for some weeks to see if I can afford it. I really hope that it will go okay, if not, I’ll turn back here to ask you for another help :D. Peace!

Viewing 11 posts - 1 through 11 (of 11 total)

You must be logged in to reply to this topic.